Sex pill for women?
- 02-09-2010, 12:04 PM
- 02-09-2010, 12:26 PM
Yeah, sure. I did a study last week.
Boned the wife 6 days a week and twice on Saturday.
Like anything else what study do you want to support my premise that your's is wrong.
At 44yo my drive is equal or greater of that of my 20's. My performance is better than that of my 20's. The only slight decline (or increase) is the refractory period. It has increased to nearly 5 minutes - that is assuming that an erection is not mantained uninterupted for a second ejaculation.
The testosterone levels of a 18-21 may be naturally higher than those of a 44yo male but that is not by any means indicative of the peak of sexual desire and or performance.
If that is the case - you're done
02-09-2010, 12:30 PM
I have had sex with a total testosterone of under 30, and non-measurable LH + FSH, without the use of any ED meds right before I went on TRT. Testosterone level is only a small fraction of the story with sex drive in either men or women.
02-09-2010, 01:35 PM
There are a lot of outside factors; that is something I've never disputed, but telling me I'm wrong in that statement and backing yourself up by listing an isolated case is kind of asinine.
I'm merely trying to point out that women and men peak at different times.
02-09-2010, 01:50 PM
You didn't merely state that they were different. You were very specific in that a man's peak is 18-21yo.
Either you are right and I am wrong or I am right and you are wrong. You were specific in that it was 18-21yo. I believe that to be wrong, an old wives tale, and there are probably a few hundred members here that could dispute this as well.
Anyway. Good luck with your 23yo declining libido. Those three years must have been great while they lasted.
02-09-2010, 02:05 PM
02-09-2010, 02:10 PM
02-09-2010, 02:12 PM
Each body is different, and low-test levels to some may not have the same effect as they do on others.
I'll drop the petty argument here as it's really not that big of a deal. I'm 23 and extremely randy. You're older, and still extremely randy apparently. Congrats to both of us.
02-09-2010, 02:14 PM
02-09-2010, 02:18 PM
In actuality, PowerFULL supplementation is becoming a more popular practice for young women utilizing oral contraceptives; in this respect, they are attenuating some of the libido-diminishing effects of oral contraceptives, and the mood deficiencies produced by that classification of pharmaceuticals.
\\ USPlabs Alpha Ginger //
02-09-2010, 02:19 PM
02-09-2010, 03:59 PM
i would add that the original bliss shots really made my wife very in the mood, from all i have read this seemed to be a common reaction among females. i think it was the kanna that was causing this effect.
GOD, FAMILY, COUNTRY!!!
02-09-2010, 04:00 PM
02-09-2010, 04:09 PM
Someone suggested Yohimbe/Yohimbine - Definitely DON'T want to use that one while she's on those meds. Check with a Dr, or have her check....
See Wiki - MAOI inhibitor
Similar statements like the one below on use of Yohimbe can be found all over the net:
Do not take yohimbe with any antidepressant medications or MAO inhibitors, or with foods containing high amounts of tyramine (such as cheese or red wine) or with decongestants, diet aids, products containing phenylpropanolamine, hormones such as DHEA or pregnenolone, or supplements that have a stimulating effects, such as sexual enhancement herbs, SAM-e, tyrosine, etc. Consult with your doctor before use if you have any health problems or are taking any medications.
Good luck with that man...
02-09-2010, 04:55 PM
02-09-2010, 05:04 PM
Per label: Do not drive a motor vehicle or operate machinery after using this product.
______________________________ ______________________________ __________
** Feel Free to check out final versions of Atom Strange's upcoming release 'Cosmic Disturbance' here!**
Anyone want to join the Atom Strange Facebook page is welcome to as well... New songs are loaded there on the bottom left of the page.
Totally appreciate your support in Health and in Music!
Your comments on Facebook are welcome and appreciated!
02-09-2010, 05:19 PM
02-09-2010, 05:23 PM
02-09-2010, 05:26 PM
02-09-2010, 06:51 PM
How long has she been on the SSRI and how much longer does her Dr. want her to be on it?
I have a hunch that some L-theanine might work. How it would interact with the meds though is another thing to think about. If her depression is improving and she's coming to the end of a med cycle then maybe it's best to wait it out :/
ôLord, whom shall we go away to? You have sayings of everlasting life"- John 6:68
02-09-2010, 10:42 PM
02-09-2010, 10:45 PM
You know this would suck. What is a relationship if there isnt sex!? me having such a high sex drive (I think you workoutaholics could agree) can not imagine! Maybe when im 60 but not when im 22......
02-09-2010, 10:46 PM
02-09-2010, 10:48 PM
Oh and by the way fellas i dont think i will see the day where she will be getting off of the medicine. Depression is rediculously strong in the family... So is bipolar, etc.... All sorts of fun.
02-09-2010, 11:34 PM
Similar Forum Threads
- By dontknowaboutme in forum SupplementsReplies: 1Last Post: 04-18-2009, 03:56 AM
- By FemBot in forum Female FitnessReplies: 1Last Post: 12-14-2007, 08:50 PM